# SDR AALA201601319003

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 61,230 hours, 22,647 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 2LA00546900
- Condition: Defective
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT LT DOOR SLIDE WILL NOT ARM ON ECAM.  REPLACED DOOR ARMED LIGHT ASSEMBLY 1WN1.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-73-21 & 52-71-00-820-002.
